# SDR 0402086312

- Difficulty date: November 25, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 24,670 hours, 3,004 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 856917
- Part serial: 161
- Condition: Failed
- Location: Mlg
- Part time: 29,801 hours, 3,566 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMB, RECEIVED A GEAR DISAGREE AND GEAR DOOR EICAS MESSAGE ACCOMPANIED WITH VIBRATION AND NOISE.  AIRCRAFT RETURNED TO DTW AND DUMPED 200,000 LBS OF FUEL AND LANDED WITHOUT INCIDENT.  REPLACED THE PSEU.  OPERATIONAL CHECK GOOD.
